# SDR IPXA2016092308553

- Difficulty date: September 1, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7064503
- Condition: Cracked
- Location: Bs 1239-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CARGO LONGERON 17L IS CRACKED BETWEEN BS 1239 - 1250.  REPLACED THE LONGERON IAW SRM 51-33-01 PG17.
